You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Copies of l∞ in Lp(μ; X)
Proceedings of the American Mathematical Society
Vol. 109, No. 1 (May, 1990), pp. 125-127
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048371
Page Count: 3
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Let X be a Banach space and let (Ω, Σ, μ) be a measure space. For $1 \leq p < +\infty$ we denote by Lp(μ; X) the Banach space of all X-valued Bochner p-integrable functions on Ω. In this note we show that Lp(μ; X) contains an isomorphic copy of l∞ if and only if X does.
Proceedings of the American Mathematical Society © 1990 American Mathematical Society